Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011, Article ID 518972, 13 pages
http://dx.doi.org/10.1155/2011/518972
Research Article

An Inequality of Meromorphic Vector Functions and Its Application

1School of Mathematics and Statistics, Xianning University, Xianning 437100, China
2School of Mathematics and Computer Science, Xinyu University, Xinyu 338004, China

Received 17 July 2011; Accepted 7 November 2011

Academic Editor: Gerd Teschke

Copyright © 2011 Wu Zhaojun and Chen Yuxian. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. J. W. Ziegler, Vector Valued Nevanlinna Theory, vol. 73 of Research Notes in Mathematics, Pitman, Boston, Mass, USA, 1982.
  2. I. Lahiri, “Milloux theorem and deficiency of vector-valued meromorphic functions,” The Journal of the Indian Mathematical Society, vol. 55, no. 1–4, pp. 235–250, 1990. View at Google Scholar · View at Zentralblatt MATH
  3. I. Lahiri, “Generalisation of an inequality of C. T. Chuang to vector meromorphic functions,” Bulletin of the Australian Mathematical Society, vol. 46, no. 2, pp. 317–333, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. I. Lahiri, “Milloux theorem, deficiency and fix-points for vector-valued meromorphic functions,” The Journal of the Indian Mathematical Society, vol. 59, no. 1–4, pp. 45–60, 1993. View at Google Scholar · View at Zentralblatt MATH
  5. H. Milloux, “Les dérivées des fonctions méromorphes et la théorie des défauts,” Annales Scientifiques de l'École Normale Supérieure, vol. 63, pp. 289–316, 1947. View at Google Scholar
  6. H. Wittich, Neuere Untersuchungen über Eindeutige Analytische Funktionen, Springer, Berlin, Germany, 1955.
  7. S. K. Singh and H. S. Gopalakrishna, “Exceptional values of entire and meromorphic functions,” Mathematische Annalen, vol. 191, pp. 121–142, 1971. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. A. Edrei, “Sums of deficiencies of meromorphic functions. II,” Journal d'Analyse Mathématique, vol. 19, pp. 53–74, 1967. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. S. M. Shah and S. K. Singh, “On the derivative of a meromorphic function with maximum defect,” Mathematische Zeitschrift, vol. 65, pp. 171–174, 1956. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. S. K. Singh and V. N. Kulkarni, “Characteristic function of a meromorphic function and its derivative,” Annales Polonici Mathematici, vol. 28, pp. 123–133, 1973. View at Google Scholar · View at Zentralblatt MATH
  11. A. Weitsman, “Meromorphic functions with maximal deficiency sum and a conjecture of F. Nevanlinna,” Acta Mathematica, vol. 123, pp. 115–139, 1969. View at Publisher · View at Google Scholar · View at Zentralblatt MATH